# SDR UIEA200700464

- Difficulty date: October 27, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 94,004 hours, 19,203 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive System
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 3 REVERSER DID NOT DEPLOY DURING LANDING.  NO AMBER THRUST REVERSER LIGHT.  REVERSER WOULD NOT GO PAST INTERLOCK.  INSPECTED AND FOUND BROKEN DRIVE CABLE ON THE OUTBOARD SIDE OF NR 3 ENGINE.  ITEM TRANSFERRED TO DMI M07-241 PER MEL 78-1-5 CAT C LOCKED OUT PER DDPG.
